# SDR CALA2013052700351

- Difficulty date: May 24, 2013
- Submitted: May 27, 2013
- Operation: Air carrier
- Aircraft: N73406
- Make and model: Boeing 737924
- Aircraft serial: 30123
- Aircraft time: 36,506 hours, 14,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FWD OVERWING EMERGENCY EXIT LIGHT WILL NOT ILLUMINATE.  PERFORMED OPS CHECK IN REF WITH MM 33-51-00, CHECKED GOOD.  R & R BATTERY PACK IAW  MM 33-51-12.
